MAUDE Adverse Event Report: RICHARD WOLF GMBH SHARK/S-LINE; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL

RICHARD WOLF GMBH SHARK/S-LINE; ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Model Number 46222513
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
As soon as the current was applied, the device popped and broke.Once this happened, no longer able to use the resectoscope after this event occurred.The scope was taken out of service and sent to sterile processing department for repairs.

Brand Name
SHARK/S-LINE
Common Device Name
ELECTRODE, ELECTROSURGICAL, ACTIVE, UROLOGICAL
Manufacturer (Section D)
RICHARD WOLF GMBH
353 corporate woods pkwy
vernon hills IL 60061
MDR Report Key19078527
Report Number19078527
Device Sequence Number15058946
Product Code FAS
UDI-Device Identifier04055207050026
UDI-Public(01)04055207050026
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2023
Report Date (Section F) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number46222513
Device Catalogue Number4622.2513
Device Lot Number4500356209
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/10/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/10/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age77 YR
Patient SexMale
Patient RaceWhite
Date Report Sent to FDA03/19/2024